Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Applications of nilmanifold theory to Diophantine approximations

Author: Jonathan Brezin
Journal: Proc. Amer. Math. Soc. 33 (1972), 543-547
MSC: Primary 10F40
MathSciNet review: 0311587
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We indicate one method for applying harmonic analysis of nilmanifolds to problems of uniform distribution $ \bmod\;1$ in R.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10F40

Retrieve articles in all journals with MSC: 10F40

Additional Information

PII: S 0002-9939(1972)0311587-4
Keywords: Nilmanifold, uniform distribution, diophantine approximation
Article copyright: © Copyright 1972 American Mathematical Society